# SDR 2010F00029

- Difficulty date: February 8, 2010
- Submitted: February 8, 2010
- Operation: General aviation
- Aircraft: N40FC
- Make and model: Cessna 650
- Aircraft serial: 6500143
- Aircraft time: 6,408 hours, 5,091 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7300 · Engine Fuel and Control
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AS THE FLIGHT CREW TAXIED TOWARDS THE RUNWAY, THEY NOTICED RT ENGINE "FUEL COMPUTER MANUAL" LIGHT ILLUMINATED. CREW RETURNED TO THE HANGER AND NOTIFIED MX.  MX PERSONNEL DOWNLOADED AND CLEARED DEECS' AND FOUND CODES 2,237, AND 242. CHECKED N1 RESISTANCE AND INSULATION RESISTANCE CHECKS, NO DEFECTS NOTED. SWAPPED DEECS'. PERFORMED ENGINE GROUND RUN AND OPS CHECK OF DEECS', NO DEFECTS NOTED. ACFT RETURNED TO SERVICE.
